# SDR CALA9801599

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285N001140
- Condition: Inoperative
- Location: E/E Bay
- Part time: 11,724 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH THE LE AND TE AMBER LIGHTS ILLUMINATED AND BOTH LE AND TE DISAGREE EICAS MESSAGES ILLUMINATED AFTER SELECTING FLAPS 25 FROM FLAPS 20 ON APPROACH TO EWR.  ALTERNATE FLAPS WERE USED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 FSEU AT FAULT.  THE NR 1 FSEU WAS REMOVED AND REPLACED.  BITE TEST WAS GOOD.  THE FLAPS WERE SUCCESSFULLY CYCLED SEVERAL TIMES.  A FLAP LOAD LIMIT TEST AND LEFT AND RIGHT ADC TEST WERE PERFORMED AND ALL TESTS WERE GOOD.
